# SDR HNAA0800094

- Difficulty date: February 21, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 59,149 hours, 67,017 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Part number: 30005000046
- Part serial: 2293
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 39,479 hours, 44,045 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLE NR 2 PROP FEATHERED AT 30% TORQUE.  ARM LIGHT WAS NOT ILLUMINATED.  ABORTED TAKEOFF.  UNABLE TO DUPLICATE PROBLEM.  REPLACED NR 2 TSCU.
